RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 5, Pages 1016–1019 (Mi dan41393)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

“Predictable” criteria for absolute continuity and singularity of probability measures (the continuous time case)

Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (416 kB)

Bibliographic databases:

UDC: 519.2
Presented: Ю. В. Прохоров
Received: 16.06.1977

Citation: Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, ““Predictable” criteria for absolute continuity and singularity of probability measures (the continuous time case)”, Dokl. Akad. Nauk SSSR, 237:5 (1977), 1016–1019

Citation in format AMSBIB
\Bibitem{KabLipShi77}
\by Yu.~M.~Kabanov, R.~Sh.~Liptser, A.~N.~Shiryaev
\paper ``Predictable'' criteria for absolute continuity and singularity of probability measures (the continuous time case)
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 5
\pages 1016--1019
\mathnet{http://mi.mathnet.ru/dan41393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0517726}
\zmath{https://zbmath.org/?q=an:0405.60043}


Linking options:
  • http://mi.mathnet.ru/eng/dan41393
  • http://mi.mathnet.ru/eng/dan/v237/i5/p1016

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Absolute continuity and singularity of locally absolutely continuous probability distributions. I”, Math. USSR-Sb., 35:5 (1979), 631–680  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:26
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019